# SDR AALA202311299879

- Difficulty date: November 16, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 84,348 hours, 10,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147W8170U8
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT FLOOR STRUCTURE INTERCOSTAL LOCATED BETWEEN STA 1874 AND STA 1895 AT S43R. REPLACED INTERCOSTAL PER SRM 51-40-02-0G.
